# SDR WX0A2015080372767

- Difficulty date: July 27, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 59,389 hours, 30,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT & GALLEY AREA EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES.  OPERATIONS CHECKED GOOD IAW MM 33-53-00.
